Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


steroid concern
Feb 23, 2008

hi, today i started using steroids and to be completely honest i have no idea what i am doing i did research it before using although alot of sites answers vary. i have 10ml of Deca & 10ml of Testosterone Cyp. im under the impression this dosage is not enough to achieve anything!, i done my first shot today and half way through it i experienced extremely hot flushes and dizziness and heavy palpatations and had to stop id like to know is this normal? i dont know whether i had a panic attack or was it actually the fluid entering that caused this doscomfort??

Response from Dr. Young

If you don't know what you're doing, you shouldn't be using anabolic steroids, especially without medical supervision.

I don't recommend their use (though fashionable it may be), unless there is a documented medical reason for their use-- ie, hypogonadism or AIDS wasting.

Outside of that, I don't think that the medical risks warrant the benefit.

BY



Previous
Discordant Responders
Next
Drug interactions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement